MathSciNet Relay Station
MathSciNet bibliographic data
MR1160304 (93e:58188) 58G25
Lu, Guozhen Covering lemmas and an application to nodal geometry on Riemannian manifolds. Proc. Amer. Math. Soc. 117 (1993), no. 4, 971–978.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement